# SDR HEEA0010606

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 125780
- Condition: Failed
- Location: Cockpit Adi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ADI RATCHETING.
